# SDR DLL14954110

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Engine: Rroyce RB211524B4D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: PAC102MK4
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FLAMED OUT AT FL 370.  LANDED ATL WITHOUT INCIDENT.  REPLACED ENGINE DRIVEN FUEL PUMP AND FFR.  OPERATION NORMAL.
